# SDR C2XA98BT067

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051102
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BDL-CLE - FLT 4035 - EN ROUTE REPORTED LOSING 600 LBS OF FUEL IN 30 MINUTES.  FLIGHT DIVERTED INTO BUF.  MAINTENANCE DISPATCHED AND FOUND A LEAKING FUEL VENT VALVE ON RT SIDE.  REMOVED AND REPLACED UNIT AND RETURNED A/C TO SERVICE.  (M)
